I have this problem where I shake my legs continuously. I can stop it if I try so its not uncontrollable leg shakes. I know it sounds weird I just feel more at ease when I am shaking my legs. I thought maybe it was the medicine causing it but I am not sure. I see my doctor in 2 weeks I was going to ask her then but I figured maybe someone on here might know. I am just curious because it really annoys people that are sitting around me.
See the post by St John Wort
Thanks…now I definitely want to talk to my doctor about it.
The annoying people is exactly why I dropped this tendency. I know exactly what your going through. Maybe the meds encourage it. Anycase it’s probably possible to train yourself out of it.
Lots of people shake their legs, myself included. I try not to do it if it bothers someone. I also take Geodon. It’s possible that Geodon might make you shake your leg, but not certain that Geodon will do that to you. Maybe in time you can quit.
I still find myself moving my legs whilst sleeping after taking my antipsychotic. It’s not so bad with zyprexa which i’m now on…was way worse with abilify. Look up Akithesia…curiously I had similar symptoms whilst psychotic and they have been reported…well before antipsychotics, schizophrenics used to pace!
A friend in the struggle,
i have shaken my leg since I was a kid. It is an anxious tremor. It was happening long before I was put on any antipsychotic. My Dad used to say she’s reving that engine again. I have been on Geodon for about five years. My pdoc says it’s an annoying habit that gets exasperated under stress. For that he gives me Klonopin.
This post was flagged by the community and is temporarily hidden.
I have had the bouncy leg problem nearly my whole life. If I sit still for too long it will just start up. It’s annoying and I have to get up and walk around a bit and then I can sit back down. I’ve been hyperactive most of my life, unable to sit still.
There for a while it was much worse when I was on higher doses of AP’s.
I have a feeling it’s not just Geodon that does it… it might be all AP’s.
I’m on Seroquel and Latuda and I still have it. Only since I’m more physically active these days… it’s been calming down a bit… but at night… my legs like to do a few jigs without me.
I have this problem too but I’m on Saphris. I never thought to tell my pdoc about it, I just thought it was anxiety or something.
I take 80 mg of Geodon at morning and at night. I shake my legs CONSTANTLY. My doctor actually said that it is a normal reaction, but not everyone gets it. She said it is a RARE, but NOT SERIOUS side effect. She also told me a good way to calm it down or slow down the shaking is to put your legs in REALLY comfortable positions, such as reclined up in a recliner or firmly on the ground. Sitting with your feet on the ground with only the ball of your feet touching the ground exacerbates the issue and makes them shake more violently. Hope this helped.
Back when I was on Geodon years ago I developed a problem where my eyes blinked uncontrollably, my friend who was on Geodon got it too. I stopped taking the Geodon and it went away, this is probably the same sort of thing.